# SDR ASOA2015052912957

- Difficulty date: May 11, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS HOLE 550EB HAS INDICATIONS ON THE OTBD SIDE APPROXIMATELY.25W X 9.0L 50 PERCENT FCH.  FAILED NDT.  THE FUEL PANEL LISTED IN THE DISCREPANCY SHOULD HAVE BEEN 550DB.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.
